# SDR UPS00434053

- Difficulty date: July 14, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FRAME WEB  CRACKED AT CUTOUT FOR  NR 2 MED BS 806 STR 16 & 17.  FRAME REPAIR CARRIED OUT 2024 TO ALUMINIUM REPAIR ANGLE HEAT TREA TED, NDT ALL OPEN HOLES IN STRUCT AND REBUILD IAW QUERY NOTE 52/2 000 NR 2 DOOR STOP REVEAL REPAIR.
